# SDR USAA020381

- Difficulty date: October 4, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RUDDER SKIN DELAMINATED, BOTTOM L/E CORNERS RT AND LT SIDE.  REMOVED DAMAGE, REPAIRED AND RESTORED PER EA 75009, AND SRM 51-70-03.  (M)
